# SDR CALA2017041000961

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 56,113 hours, 20,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOOR EMERGENCY LIGHTS AND VARIOUS EMER LIGHTS ON LEFT OF AIRCRAFT ARE INOP. REMOVED AND REPLACED AFT EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
